PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 55(69), pp. 105--110 (1994)
The algebraic Bethe ansatz and vacuum vectors
Vladimir Dragovi\'cMatematicki institut SANU, Beograd, Yugoslavia
Abstract: We give a presentation of the Algebraic Bethe Ansatz, which applies uniformly to all $4\times4$ rank 1 solutions of the Yang equation and uses elementary linear algebra and algebraic geometry.
Classification (MSC2000): 58F07; 82A69
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts